# SDR DXTA2024120601403

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N176QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70096
- Aircraft time: 2,348 hours, 766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POWER ON CHECKLIST, THE EMERGENCY LIGHTS WILL NOT ILLUMINATE ON THE RIGHT SIDE MAIN CABIN ZONES, 1 AND 2. ALL OTHER EMERGENCY LIGHTS ARE ILLUMINATED. A POWER CYCLE OF THE AIRPLANE WAS COMPLETED UNSUCCESSFULLY.   INITIATED #3 E-BATT TEST/RESET FUNCTION. PERFORMED SATISFACTORY OPERATIONAL CHECK IAW GL-7500 AMM 33-53-05.
